The Michigan Mathematical Journal

Cycles of polynomial mappings in several variables over discrete valuation rings and over Z

Tadeusz Pezda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J. Volume 64, Issue 1 (2015), 109-142.

Dates
First available in Project Euclid: 24 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1427203287

Digital Object Identifier
doi:10.1307/mmj/1427203287

Mathematical Reviews number (MathSciNet)
MR3326582

Zentralblatt MATH identifier
1317.13047

Citation

Pezda, Tadeusz. Cycles of polynomial mappings in several variables over discrete valuation rings and over Z. Michigan Math. J. 64 (2015), no. 1, 109--142. doi:10.1307/mmj/1427203287. https://projecteuclid.org/euclid.mmj/1427203287


Export citation

References

  • G. Baron, Polynomiteration in algebraischen Zahlkörpern, preprint, 1991.
  • R. Benedetto, Components and periodic points in non-Archimedean dynamics, Proc. Lond. Math. Soc. (3) 84 (2002), no. 1, 231–256.
  • J. Boduch, Cykle wielomianowe w pierścieniach algebraicznych liczb całkowitych (Polynomial cycles in rings of algebraic integers), MA thesis, The University of Wrocław, Wrocław, 1990.
  • J. K. Canci, Cycles for rational maps of good reduction outside a prescribed set, Monatsh. Math. 149 (2006), no. 4, 265–287.
  • T. Erkama, Periodic orbits of quadratic polynomials, Bull. Lond. Math. Soc. 38 (2006), no. 5, 804–814.
  • E. Flynn, B. Poonen, and E. Schaefer, Cycles of quadratic polynomials and rational points on a genus-2 curve, Duke Math. J. 90 (1997), no. 3, 435–463.
  • F. Halter-Koch and W. Narkiewicz, Polynomial cycles in finitely generated domains, Monatsh. Math. 119 (1995), 275–279.
  • P. Morton, Arithmetic properties of periodic points of quadratic maps. II, Acta Arith. 87 (1998), no. 2, 89–102.
  • P. Morton and J. Silverman, Periodic points, multiplicities, and dynamical units, J. Reine Angew. Math. 461 (1995), 81–122.
  • W. Narkiewicz, Polynomial cycles in certain rings of rationals, J. Théor. Nombres Bordeaux 14 (2002), 529–552.
  • –-, Polynomial cycles in cubic fields of negative discriminant, Funct. Approx. Comment. Math. 35 (2006), no. 1, 261–269.
  • W. Narkiewicz and T. Pezda, Finite polynomial orbits in finitely generated domains, Monatsh. Math. 124 (1997), 309–316.
  • T. Pezda, Polynomial cycles in certain local domains, Acta Arith. 66 (1994), 11–22.
  • –-, On cycles and orbits of polynomial mappings $Z^2\mapsto Z^2$, Acta Math. Inform. Univ. Ostraviensis 10 (2002), 95–102.
  • –-, Cycles of polynomial mappings in several variables over rings of integers in finite extensions of the rationals, Acta Arith. 108 (2003), no. 2, 127–146.
  • –-, Cycles of polynomial mappings in two variables over rings of integers in quadratic fields, Cent. Eur. J. Math. 2 (2004), no. 2, 294–331.
  • –-, Cycles of polynomial mappings in several variables over rings of integers in finite extensions of the rationals, II, Monatsh. Math. 145 (2005), 321–331.
  • –-, Polynomial cycles in rings of integers in fields of signature $(0,2)$, Funct. Approx. Comment. Math. 49 (2013), no. 2, 391–409.
  • –-, An algorithm determining cycles of polynomial mappings in integral domains, Publ. Math. Debrecen 84 (2014), no. 3–4, 399–414.
  • M. Zieve, Cycles of polynomial mappings, Ph.D. thesis, UC Berkeley, 1996. \printaddresses